# SDR MASA200602503

- Difficulty date: October 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 11,162 hours, 10,454 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Yoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7010 CLT.  CREW REPORTED STAB CHANNEL NR 1 WILL NOT ENGAGE.  MX RE-SECURED A LOOSE YOKE ELECTRICAL CONNECTOR.
